Antonio Laface
Antonio Laface
Подтвержден адрес электронной почты в домене udec.cl
Название
Процитировано
Процитировано
Год
Cox rings
I Arzhantsev, U Derenthal, J Hausen, A Laface
Cambridge University Press, 2015
2092015
Cox rings, volume 144 of Cambridge Studies in Advanced Mathematics
I Arzhantsev, U Derenthal, J Hausen, A Laface
Cambridge University Press, Cambridge 3, 11, 2015
522015
On a class of special linear systems of ℙ³
A Laface, L Ugaglia
Transactions of the American Mathematical Society 358 (12), 5485-5500, 2006
512006
On Cox rings of K3 surfaces
M Artebani, J Hausen, A Laface
Compositio Mathematica 146 (4), 964-998, 2010
482010
On linear systems of curves on rational scrolls
A Laface
arXiv preprint math/0205271, 2002
412002
A survey on Cox rings
A Laface, M Velasco
Geometriae Dedicata 139 (1), 269-287, 2009
402009
On linear systems of P3 through multiple points
C De Volder, A Laface
Journal of Algebra 310 (1), 207-217, 2007
322007
Cox rings of surfaces and the anticanonical Iitaka dimension
M Artebani, A Laface
Advances in Mathematics 226 (6), 5252-5267, 2011
292011
Computing Cox rings
J Hausen, S Keicher, A Laface
Mathematics of Computation 85 (297), 467-502, 2016
272016
Secant varieties of Segre-Veronese embeddings of
A Laface, E Postinghel
Mathematische Annalen 356 (4), 1455-1470, 2013
272013
Picard-graded Betti numbers and the defining ideals of Cox rings
A Laface, M Velasco
Journal of Algebra 322 (2), 353-372, 2009
242009
On blowing up the weighted projective plane
J Hausen, S Keicher, A Laface
Mathematische Zeitschrift 290 (3-4), 1339-1358, 2018
232018
Cox rings
I Arzhantsev, U Derenthal, J Hausen, A Laface
arXiv preprint arXiv:1003.4229, 2010
192010
Standard Classes on the Blow-Up of ℙ n at Points in Very General Position
A Laface, L Ugaglia
Communications in Algebra 40 (6), 2115-2129, 2012
122012
Cox rings of extremal rational elliptic surfaces
M Artebani, A Garbagnati, A Laface
Transactions of the American Mathematical Society 368 (3), 1735-1757, 2016
112016
Linear systems on generic surfaces
C De Volder, A Laface
Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (4), 481-489, 2005
112005
Quasi-Homogeneous Linear Systems on ℙ2 with Base Points of Multiplicity 5
A Laface, L Ugaglia
Canadian Journal of Mathematics 55 (3), 561-575, 2003
112003
Quasi-Homogeneous Linear Systems on ℙ2 with Base Points of Multiplicity 5
A Laface, L Ugaglia
Canadian Journal of Mathematics 55 (3), 561-575, 2003
112003
Cox rings of cubic surfaces and Fano threefolds
U Derenthal, J Hausen, A Heim, S Keicher, A Laface
Journal of Algebra 436, 228-276, 2015
102015
Lines on cubic hypersurfaces over finite fields
O Debarre, A Laface, X Roulleau
Geometry over nonclosed fields, 19-51, 2017
92017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20